Filtros : "Computational and Applied Mathematics" "Brasil" Removido: "Financiamento FAPESP" Limpar

Filtros



Limitar por data


  • Fonte: Computational and Applied Mathematics. Unidade: IME

    Assuntos: ANÁLISE DE ERROS, ANÁLISE NUMÉRICA

    PrivadoAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MASCARENHAS, Walter Figueiredo. Fast and accurate normalization of vectors and quaternions. Computational and Applied Mathematics, v. 37, n. 4, p. 4649-4660, 2018Tradução . . Disponível em: https://doi.org/10.1007/s40314-018-0594-6. Acesso em: 30 nov. 2025.
    • APA

      Mascarenhas, W. F. (2018). Fast and accurate normalization of vectors and quaternions. Computational and Applied Mathematics, 37( 4), 4649-4660. doi:10.1007/s40314-018-0594-6
    • NLM

      Mascarenhas WF. Fast and accurate normalization of vectors and quaternions [Internet]. Computational and Applied Mathematics. 2018 ; 37( 4): 4649-4660.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s40314-018-0594-6
    • Vancouver

      Mascarenhas WF. Fast and accurate normalization of vectors and quaternions [Internet]. Computational and Applied Mathematics. 2018 ; 37( 4): 4649-4660.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s40314-018-0594-6
  • Fonte: Computational and Applied Mathematics. Nome do evento: National Congress of Computational and Applied Mathematics - CNMAC 2014. Unidade: EP

    Assuntos: DIFERENÇAS FINITAS, EQUAÇÕES DE NAVIER-STOKES, ESCOAMENTO, TURBULÊNCIA

    PrivadoAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      QUEIROZ, Rafael Alves Bonfim de et al. Numerical investigations of turbulent free surface flows using TOPUS scheme. Computational and Applied Mathematics. São Carlos, SP: Springer: SBMAC. Disponível em: https://doi.org/10.1007/s40314-015-0289-1. Acesso em: 30 nov. 2025. , 2017
    • APA

      Queiroz, R. A. B. de, Kurokawa, F. A., Candezano, M. A. C., & Corrêa, L. (2017). Numerical investigations of turbulent free surface flows using TOPUS scheme. Computational and Applied Mathematics. São Carlos, SP: Springer: SBMAC. doi:10.1007/s40314-015-0289-1
    • NLM

      Queiroz RAB de, Kurokawa FA, Candezano MAC, Corrêa L. Numerical investigations of turbulent free surface flows using TOPUS scheme [Internet]. Computational and Applied Mathematics. 2017 ; 36( 3): 1145–1160.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s40314-015-0289-1
    • Vancouver

      Queiroz RAB de, Kurokawa FA, Candezano MAC, Corrêa L. Numerical investigations of turbulent free surface flows using TOPUS scheme [Internet]. Computational and Applied Mathematics. 2017 ; 36( 3): 1145–1160.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s40314-015-0289-1
  • Fonte: Computational and Applied Mathematics. Unidade: ICMC

    Assunto: MECÂNICA DOS FLUÍDOS COMPUTACIONAL

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CUMINATO, José Alberto e RUAS, Vitoriano. Unification of distance inequalities for linear variational problems. Computational and Applied Mathematics, v. 34, n. 3, p. 1009-1033, 2015Tradução . . Disponível em: https://doi.org/10.1007/s40314-014-0163-6. Acesso em: 30 nov. 2025.
    • APA

      Cuminato, J. A., & Ruas, V. (2015). Unification of distance inequalities for linear variational problems. Computational and Applied Mathematics, 34( 3), 1009-1033. doi:10.1007/s40314-014-0163-6
    • NLM

      Cuminato JA, Ruas V. Unification of distance inequalities for linear variational problems [Internet]. Computational and Applied Mathematics. 2015 ; 34( 3): 1009-1033.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s40314-014-0163-6
    • Vancouver

      Cuminato JA, Ruas V. Unification of distance inequalities for linear variational problems [Internet]. Computational and Applied Mathematics. 2015 ; 34( 3): 1009-1033.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1007/s40314-014-0163-6
  • Fonte: Computational and Applied Mathematics. Unidade: ICMC

    Assunto: MECÂNICA DOS FLUÍDOS COMPUTACIONAL

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERREIRA, Valdemir Garcia et al. Simulation results and applications of an advection bounded scheme to practical flows. Computational and Applied Mathematics, v. 31, n. 3, p. 591-616, 2012Tradução . . Disponível em: https://doi.org/10.1590/s1807-03022012000300009. Acesso em: 30 nov. 2025.
    • APA

      Ferreira, V. G., Queiroz, R. A. B. de, Candezano, M. A. C., Lima, G. A. B. de, Corrêa, L., Oishi, C. M., & Santos, F. L. P. (2012). Simulation results and applications of an advection bounded scheme to practical flows. Computational and Applied Mathematics, 31( 3), 591-616. doi:10.1590/s1807-03022012000300009
    • NLM

      Ferreira VG, Queiroz RAB de, Candezano MAC, Lima GAB de, Corrêa L, Oishi CM, Santos FLP. Simulation results and applications of an advection bounded scheme to practical flows [Internet]. Computational and Applied Mathematics. 2012 ; 31( 3): 591-616.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1590/s1807-03022012000300009
    • Vancouver

      Ferreira VG, Queiroz RAB de, Candezano MAC, Lima GAB de, Corrêa L, Oishi CM, Santos FLP. Simulation results and applications of an advection bounded scheme to practical flows [Internet]. Computational and Applied Mathematics. 2012 ; 31( 3): 591-616.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1590/s1807-03022012000300009
  • Fonte: Computational and Applied Mathematics. Unidade: ICMC

    Assunto: INFERÊNCIA BAYESIANA

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LOUZADA, Francisco e CANCHO, Vicente Garibay e BARRIGA, Gladys D. C. The poisson-exponential regression model under different latent activation schemes. Computational and Applied Mathematics, v. 31, n. 3, p. 617-632, 2012Tradução . . Disponível em: https://doi.org/10.1016/j.jspi.2011.11.007. Acesso em: 30 nov. 2025.
    • APA

      Louzada, F., Cancho, V. G., & Barriga, G. D. C. (2012). The poisson-exponential regression model under different latent activation schemes. Computational and Applied Mathematics, 31( 3), 617-632. doi:10.1016/j.jspi.2011.11.007
    • NLM

      Louzada F, Cancho VG, Barriga GDC. The poisson-exponential regression model under different latent activation schemes [Internet]. Computational and Applied Mathematics. 2012 ; 31( 3): 617-632.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.jspi.2011.11.007
    • Vancouver

      Louzada F, Cancho VG, Barriga GDC. The poisson-exponential regression model under different latent activation schemes [Internet]. Computational and Applied Mathematics. 2012 ; 31( 3): 617-632.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.jspi.2011.11.007
  • Fonte: Computational and Applied Mathematics. Unidade: IME

    Assunto: PROGRAMAÇÃO NÃO LINEAR

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MASCARENHAS, Walter Figueiredo e BIRGIN, Ernesto Julian Goldberg. Using sentinels to detect intersections of convex and nonconvex polygons. Computational and Applied Mathematics, v. 29, n. 2, p. 247-267, 2010Tradução . . Disponível em: https://doi.org/10.1590/S1807-03022010000200008. Acesso em: 30 nov. 2025.
    • APA

      Mascarenhas, W. F., & Birgin, E. J. G. (2010). Using sentinels to detect intersections of convex and nonconvex polygons. Computational and Applied Mathematics, 29( 2), 247-267. doi:10.1590/S1807-03022010000200008
    • NLM

      Mascarenhas WF, Birgin EJG. Using sentinels to detect intersections of convex and nonconvex polygons [Internet]. Computational and Applied Mathematics. 2010 ; 29( 2): 247-267.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1590/S1807-03022010000200008
    • Vancouver

      Mascarenhas WF, Birgin EJG. Using sentinels to detect intersections of convex and nonconvex polygons [Internet]. Computational and Applied Mathematics. 2010 ; 29( 2): 247-267.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1590/S1807-03022010000200008
  • Fonte: Computational and Applied Mathematics. Unidade: EESC

    Assuntos: GASES, REATORES DE LEITO FLUIDIFICADO (SIMULAÇÃO), TUBOS

    Acesso à fonteComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MILIOLI, Christian Costa e MILIOLI, Fernando Eduardo. On the statistical steady state gas-solid flow in a riser as predicted through a two-fluid simulation. Computational and Applied Mathematics, v. 28, n. 3, p. 259-275, 2009Tradução . . Disponível em: http://www.scielo.br/pdf/cam/v28n3/01.pdf. Acesso em: 30 nov. 2025.
    • APA

      Milioli, C. C., & Milioli, F. E. (2009). On the statistical steady state gas-solid flow in a riser as predicted through a two-fluid simulation. Computational and Applied Mathematics, 28( 3), 259-275. Recuperado de http://www.scielo.br/pdf/cam/v28n3/01.pdf
    • NLM

      Milioli CC, Milioli FE. On the statistical steady state gas-solid flow in a riser as predicted through a two-fluid simulation [Internet]. Computational and Applied Mathematics. 2009 ; 28( 3): 259-275.[citado 2025 nov. 30 ] Available from: http://www.scielo.br/pdf/cam/v28n3/01.pdf
    • Vancouver

      Milioli CC, Milioli FE. On the statistical steady state gas-solid flow in a riser as predicted through a two-fluid simulation [Internet]. Computational and Applied Mathematics. 2009 ; 28( 3): 259-275.[citado 2025 nov. 30 ] Available from: http://www.scielo.br/pdf/cam/v28n3/01.pdf
  • Fonte: Computational and Applied Mathematics. Unidade: IME

    Assunto: ANÁLISE NUMÉRICA

    Versão PublicadaAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GARCIA, Manuel Valentim de Pera e HUMES JÚNIOR, Carlos e STERN, Julio Michael. Generalized line criterion for Gauss-Seidel method. Computational and Applied Mathematics, v. 22, n. 1, p. 91-97, 2003Tradução . . Disponível em: https://doi.org/10.1590/s1807-03022003000100006. Acesso em: 30 nov. 2025.
    • APA

      Garcia, M. V. de P., Humes Júnior, C., & Stern, J. M. (2003). Generalized line criterion for Gauss-Seidel method. Computational and Applied Mathematics, 22( 1), 91-97. doi:10.1590/s1807-03022003000100006
    • NLM

      Garcia MV de P, Humes Júnior C, Stern JM. Generalized line criterion for Gauss-Seidel method [Internet]. Computational and Applied Mathematics. 2003 ; 22( 1): 91-97.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1590/s1807-03022003000100006
    • Vancouver

      Garcia MV de P, Humes Júnior C, Stern JM. Generalized line criterion for Gauss-Seidel method [Internet]. Computational and Applied Mathematics. 2003 ; 22( 1): 91-97.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1590/s1807-03022003000100006
  • Fonte: Computational and Applied Mathematics. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS FUNCIONAIS

    Como citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      QUIROGA, Maria Elisa e TABOAS, Placido Zoega. On retarded differential equations with impulses. Computational and Applied Mathematics, v. 20, n. 1-2, p. 257-280, 2001Tradução . . Acesso em: 30 nov. 2025.
    • APA

      Quiroga, M. E., & Taboas, P. Z. (2001). On retarded differential equations with impulses. Computational and Applied Mathematics, 20( 1-2), 257-280.
    • NLM

      Quiroga ME, Taboas PZ. On retarded differential equations with impulses. Computational and Applied Mathematics. 2001 ; 20( 1-2): 257-280.[citado 2025 nov. 30 ]
    • Vancouver

      Quiroga ME, Taboas PZ. On retarded differential equations with impulses. Computational and Applied Mathematics. 2001 ; 20( 1-2): 257-280.[citado 2025 nov. 30 ]
  • Fonte: Computational and Applied Mathematics. Unidade: ICMC

    Assunto: TOPOLOGIA

    Como citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GUTIERREZ, Carlos. On the 'c pot.r'-closing lemma. Computational and Applied Mathematics, v. 20, n. 1-2, p. 179-186, 2001Tradução . . Acesso em: 30 nov. 2025.
    • APA

      Gutierrez, C. (2001). On the 'c pot.r'-closing lemma. Computational and Applied Mathematics, 20( 1-2), 179-186.
    • NLM

      Gutierrez C. On the 'c pot.r'-closing lemma. Computational and Applied Mathematics. 2001 ; 20( 1-2): 179-186.[citado 2025 nov. 30 ]
    • Vancouver

      Gutierrez C. On the 'c pot.r'-closing lemma. Computational and Applied Mathematics. 2001 ; 20( 1-2): 179-186.[citado 2025 nov. 30 ]
  • Fonte: Computational and Applied Mathematics. Unidade: IME

    Assunto: MATRIZES

    Versão PublicadaComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MENZAQUE, F E e PATARRA, Cyro de Carvalho. Solutions of matrix polynomial equations. Computational and Applied Mathematics, v. 15, n. 3 , p. 241-256, 1996Tradução . . Disponível em: https://repositorio.usp.br/directbitstream/64cdd928-4f4b-4c41-b3a1-54ac27e3c814/922767.pdf. Acesso em: 30 nov. 2025.
    • APA

      Menzaque, F. E., & Patarra, C. de C. (1996). Solutions of matrix polynomial equations. Computational and Applied Mathematics, 15( 3 ), 241-256. Recuperado de https://repositorio.usp.br/directbitstream/64cdd928-4f4b-4c41-b3a1-54ac27e3c814/922767.pdf
    • NLM

      Menzaque FE, Patarra C de C. Solutions of matrix polynomial equations [Internet]. Computational and Applied Mathematics. 1996 ; 15( 3 ): 241-256.[citado 2025 nov. 30 ] Available from: https://repositorio.usp.br/directbitstream/64cdd928-4f4b-4c41-b3a1-54ac27e3c814/922767.pdf
    • Vancouver

      Menzaque FE, Patarra C de C. Solutions of matrix polynomial equations [Internet]. Computational and Applied Mathematics. 1996 ; 15( 3 ): 241-256.[citado 2025 nov. 30 ] Available from: https://repositorio.usp.br/directbitstream/64cdd928-4f4b-4c41-b3a1-54ac27e3c814/922767.pdf

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025